# SDR AALA2020042989003

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 63,450 hours, 23,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR ASSIST BOTTLE LOW PRESSURE. SERVICE L1 DOOR ASSIST BOTTLE PER AMM 52-10-00, LEAK CHECKED GOOD.
